# SDR TWAA9909604

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND VERTICAL STIFFENER NUMBER 9957860-5, LT SIDE AT APPROXIMATELY STA 69.5, X=+10, CRACKED IN THE RADIUS.  CRACK APPROXIMATELY .5 INCH LONG.  REPLACED VERTICAL STIFFENER PER DRAWING PO9530268.
